# SDR SIMA20150312001

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 26,256 hours, 22,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT WILL NOT STAY IN HOLDER.  CAME OUT OF HOLDER ON 2 GENTLE LANDINGS WITH NORMAL BRAKING.  R & R CAPTAIN`S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
